# SDR SWAA2023052327569

- Difficulty date: April 14, 2023
- Submitted: May 23, 2023
- Operation: Air carrier
- Aircraft: N7835A
- Make and model: Boeing 737752
- Aircraft serial: 34294
- Aircraft time: 57,926 hours, 30,275 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/W NO-1 SLAT NOSE L/E SKIN CRACKED @ ACTUATOR RIB ATTACHED POINT OUB MKD DOT<[01] ACCOMPLISHED PART TRANSACTION.;[02] REMOVED AND REPLACED L/W #1 SLAT ASSY IN REFERENCE AMM 27-81-000-801 AND AMM 27-81-21-400-801.;[03] RII -- VERIFIED L/W #1 SLAT ASSY REPLACEMENT.
